# SDR F3LA200800185

- Difficulty date: April 10, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347039420800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION NOTED CORROSION AT NUT PLATES AFT PIT LEFT HAND FLOORBEAM UNDER COVER PROFILE AT FRAME 58 LOCATED FROM STRINGER 38 LEFT TO 38 RIGHT.  MAINTENANCE FABRICATED AND REPLACED FLOORBEAM SUPPORT FITTING IN ACCORDANCE WITH THE REQUIREMENTS OF AIRBUS DRAWING D53470394 SHEET 3 REVISION H AND SRM 51-44-11.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
